MathSciNet Relay Station
MathSciNet bibliographic data
MR1491657 11B85 (68R15)
Durand, F. A generalization of Cobham's theorem. Theory Comput. Syst. 31 (1998), no. 2, 169–185.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement